Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 6, NWS Green Bay, WI

April 23, 2018Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 23, 2018, 10:31 AM CDT for Waupaca County, Wisconsin. It took effect at Apr 24, 2018, 5:00 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 10:31 AM CDT (15:31 UTC)
In effect from
Apr 24, 2018, 5:00 PM CDT
Expired
Apr 26, 2018, 10:42 AM CDT
In force
42 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Waupaca County, WI

The radar

The Green Bay radar (KGRB), 60 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wolf River at Royalton (ROYW3).

Action stage
4 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04080000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

175 
WGUS43 KGRB 231531
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1031 AM CDT Mon Apr 23 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Little Wolf River at Royalton affecting Waupaca County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC135-240631-
/O.NEW.KGRB.FL.W.0006.180424T2200Z-180428T2100Z/
/ROYW3.1.ER.180424T2200Z.180426T0000Z.180428T0300Z.NO/
1031 AM CDT Mon Apr 23 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Little Wolf River at Royalton.
* At 10:00 AM Monday the stage was 3.3 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 5.7 feet by Wednesday evening. The river 
  will fall below flood stage by Friday before midnight.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
6 follow-up statements
383 
WGUS83 KGRB 240148
FLSGRB

Flood Statement
National Weather Service Green Bay WI
848 PM CDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Yellow River at Babcock affecting Wood County
  
  Oconto River above Oconto affecting Oconto County
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC141-241648-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-180425T0032Z/
/BBCW3.1.SM.180423T1103Z.180423T1945Z.180424T0632Z.NO/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At  7:15 PM Monday the stage was 13.0 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impacts at 14.0 feet. Widespread flooding is occurring in wooded 
  lowland and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC083-241647-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T1200Z/
/OCTW3.1.SM.180423T2245Z.180425T0000Z.180426T1800Z.UU/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  7:15 PM Monday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-241647-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1200Z.180430T0000Z.000000T0000Z.NR/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:54 AM Monday the stage was 11.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 13.4 feet by Sunday evening. Additional rises are 
  possible thereafter.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-241647-
/O.EXT.KGRB.FL.W.0006.180425T0300Z-180428T2100Z/
/ROYW3.1.ER.180425T0300Z.180426T0600Z.180428T0300Z.NO/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Monday the stage was 3.6 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 5.7 feet by early Thursday morning. The 
  river will fall below flood stage by Friday before midnight.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
686 
WGUS83 KGRB 241625
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1125 AM CDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Oconto River above Oconto affecting Oconto County
  Little Wolf River at Royalton affecting Waupaca County
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-250725-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At 10:15 AM Tuesday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-250725-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1800Z.180430T1200Z.000000T0000Z.NR/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:35 AM Tuesday the stage was 11.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area. This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-250725-
/O.EXT.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At 10:00 AM Tuesday the stage was 3.9 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage Wednesday evening or Wednesday night and 
  continue to rise to near 5.1 feet by early Thursday morning. The river will 
  fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
512 
WGUS83 KGRB 250148
FLSGRB

Flood Statement
National Weather Service Green Bay WI
848 PM CDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County
  
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Little Wolf River at Royalton affecting Waupaca County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-251648-
/O.CON.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  7:15 PM Tuesday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-251648-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1926Z.180430T1200Z.000000T0000Z.NR/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:35 AM Tuesday the stage was 11.9 feet and rising. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-251647-
/O.CON.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Tuesday the stage was 4.3 feet and rising. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 5.1 feet by early Thursday morning. The river will 
  fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
952 
WGUS83 KGRB 251457
FLSGRB

Flood Statement
National Weather Service Green Bay WI
957 AM CDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Oconto River above Oconto affecting Oconto County
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-260557-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1800Z.UU/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  8:15 AM Wednesday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-260557-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:43 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-260557-
/O.EXT.KGRB.FL.W.0006.180426T1200Z-180428T0000Z/
/ROYW3.1.SM.180426T1200Z.180426T1200Z.180427T0600Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  9:00 AM Wednesday the stage was 4.5 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river is expected to rise near flood stage tomorrow 
  morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC115-135-260557-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1300Z.000000T0000Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At  9:00 AM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
AK
370 
WGUS83 KGRB 260118
FLSGRB

Flood Statement
National Weather Service Green Bay WI
818 PM CDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-261618-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:43 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-261618-
/O.EXT.KGRB.FL.W.0008.180428T1800Z-180502T0000Z/
/NEWW3.1.ER.180428T1800Z.180428T1800Z.180501T0600Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River at New London.
* At  7:00 PM Wednesday the stage was 8.2 feet and rising. 
* Flood stage is 9.0 feet. 
* Forecast...the river is expected to rise near flood stage Saturday 
  early afternoon.
* Impacts at 9.0 feet. Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in low land areas along Wolf River drive in Fremont.  There is 
  widespread low land flooding downstream of New London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC135-261617-
/O.EXT.KGRB.FL.W.0006.180426T1800Z-180428T0000Z/
/ROYW3.1.SM.180426T1800Z.180426T1800Z.180427T0600Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  7:00 PM Wednesday the stage was 4.7 feet and rising. 
* Flood stage is 5.0 feet. 
* Forecast...the river is expected to rise near flood stage tomorrow 
  early afternoon.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC115-135-261617-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1745Z.000000T0000Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At  7:00 PM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
012 
WGUS83 KGRB 261542
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1042 AM CDT Thu Apr 26 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Little Wolf River at Royalton AFFECTING Waupaca County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC135-261612-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-180428T0000Z/
/ROYW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1042 AM CDT Thu Apr 26 2018

The Flood Warning is cancelled for
  The Little Wolf River at Royalton.
* At  9:00 AM Thursday the stage was 4.6 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river will crest below flood stage at 4.7 feet this 
  evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 23, 5:45 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Apr 23, 5:45 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
545 AM CDT Mon Apr 23 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 343 AM CDT Mon Apr 23 2018

Overall quiet weather expected for the start of the new work
week.

A west to east surface high pressure ridge anchored over the
Great Lakes region today into Tuesday will continue to bring near
normal temperatures, dry weather and sunshine over most areas
today. The air mass has been so dry that overnight fog has not
developed despite the snow melt. However some patchy fog was
showing up over minnesota early this morning.

Some high level clouds may brush parts of east central Wisconsin
later today into tonight as a slow moving storm system drifts
over the ohio valley/Tennessee region.  Meanwhile mid to high
level clouds with a northern stream frontal system over Northern
Plains may work into northwest Wisconsin tonight.

More clouds are expected Tuesday as the upper ridge flattens and
the Northern Plains frontal system sags into the state. There is a
chance for light showers in the afternoon as the front slides
southeastward over the state.

Temperatures cool a little behind the front, but a warm tuesday
morning start will allow temperatures to reach normal levels over
east central Wisconsin.

.LONG TERM...Tuesday Night Through Sunday
Issued at 343 AM CDT Mon Apr 23 2018

Two weak systems to deal with during the period. The first system
will be exiting the area Tuesday evening, thus a small chance of
rain showers was warranted across northeast Wisconsin. The second
system arrives Thursday afternoon and lingers into Thursday night.
This system should bring mainly rain to the area. If precipitation
lingers longer into the night, it could end up as a little snow
across the far north. Otherwise, Wednesday may end up being another
very dry day with humidity readings below 30 percent across the
north.

Temperatures throughout the period should be at or slightly below
normal. There are some indications that the warmest day of the
year may be possible early next week. Stay tuned!.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 545 AM CDT Mon Apr 23 2018

Ridge of high pressure extending over the Great Lakes region will
continue to produce VFR conditions and light winds through the
period. Some patchy fog was observed over Minnesota early this
morning, otherwise the dry air mass has prevented fog development
the last few nights despite the melting snow.
&&

.HYDROLOGY...
Issued at 343 AM CDT Mon Apr 23 2018

Rivers levels continue to rise with the runoff from
the snow melt. There are a few chances of rain this week, Tuesday
afternoon and then again toward Thursday afternoon and Thursday
night. Both systems are not expected to generated much rainfall,
so run off will be mainly due to the snow melt this week. The
upcoming weekend looks dry as well.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......Eckberg
AVIATION.......TDH
HYDROLOGY......TDH
Hazardous weather outlook, Apr 23, 3:48 AM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
348 AM CDT Mon Apr 23 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
348 AM CDT Mon Apr 23 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rivers and streams across the area will continue to rise this
week, as warmer temperatures cause steady melting of the lingering
snowpack. Minor flooding is already occurring on portions of the
Oconto River near Oconto and in the Wolf River basin. Anyone with
river interests should pay close attention to river levels and the
latest hydrologic forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-241100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
348 AM CDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

TDH/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:39 AM CDTRiver Flood WarningGRBWood30 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.